Approximation exponents for algebraic functions in positive characteristic

Volume 60 / 1992

Bernard de Mathan Acta Arithmetica 60 (1992), 359-370 DOI: 10.4064/aa-60-4-359-370


In this paper, we study rational approximations for algebraic functions in characteristic p > 0. We obtain results for elements satisfying an equation of the type $α = (Aα^q+B)/(Cα^q+D)$, where q is a power of p.


  • Bernard de Mathan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image